# SDR COMA0160709

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 13,877 hours, 13,171 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Radome
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT #5420.  DURING TAKE OFF AT CVG AIRCRAFT ENCOUNTERED MULTIPLE BIRD STRIKES ON RADOME, TAKE OFF WAS ABORTED AND RETURNED TO THE GATE.PERFORMED BIRD STRIKE AND HIGH ENERGY STOP INSPECTION, NO DEFECTS NOTES.
